# SDR MWEA96250

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 026ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Ws 69/91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, LT WING INTERIOR AFT SPAR FOUND WITH MILD CORROSION ON REAR SPAR HORIZONTAL SURFACE AT STA XRS 69.000 AND XRS 91.000.  REMOVED CORROSION IAW SRM 51-03-3, SHOT PEENED AFFECTED AREA OF SPAR, TREATED, PRIMED AND INSTALLED STRAP PER DAC TELEX SVC-MSP-0311/AJC.
